# SDR AALA202309158419

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A320*
- Aircraft serial: 6783
- Aircraft time: 24,287 hours, 9,305 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO DUE TO LEFT ENGINE EPR FLUCTUATION. AIRCRAFT LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
